# SDR PRIA2015FA0000401

- Difficulty date: August 21, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N143JT
- Make and model: Cessna 525B
- Aircraft serial: 0181
- Aircraft time: 2,252 hours, 1,633 cycles
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 6110056210
- Part serial: 45700334
- Condition: Burned Out
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLEARED DIRECT TO THE INITIAL APPROACH,  SAW THE GPS UNIT DIM THEN GO BLACK. IMMEDIATELY AFTER, SMELLED A BURNING ODOR COMING FROM THE COCKPIT.  IMMEDIATELY TURNED OFF THE UNIT AND DECLARED AN EMERGENCY WITH APPROACH CONTROL.  ONCE POWER WAS REMOVED FROM THE UNIT, THE ODOR SLOWLY DISSIPATED.  MADE A NORMAL LANDING AND TAXIED INTO THE RAMP. NO FIRE OCCURRED AFTER REMOVING POWER FROM THE UNIT.
